MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 1ML LUER-LOK SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 1ML LUER-LOK SYRINGE; PISTON SYRINGE
Model Number 309637
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use leakage is occurring at the connection site with a bd 1ml luer-lok¿ syringe.This occurred on 2 separate with the same patient.The following information was provided by the initial reporter: it was reported that the syringe was leaking at the luer lock connection site and it happened twice with the same patient.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that during use leakage is occurring at the connection site with a bd 1ml luer-lok¿ syringe.This occurred on 2 separate with the same patient.The following information was provided by the initial reporter: it was reportedthat the syringe was leaking at the luer lock connection site and it happened twice with the same patient.

Brand Name
BD 1ML LUER-LOK SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9411299
Report Number1213809-2019-01214
Device Sequence Number13590005
Product Code FMF
UDI-Device Identifier30382903096375
UDI-Public30382903096375
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number309637
Device Catalogue Number309637
Device Lot Number9092890
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;